advertisement
Question
Posted by: Adri | 2010-02-16

No sex

No sex for ages - husband not interested - he is on cholestrol and bloodpresure med. It use to be so good, can this be reason why my estrogen is so low? How do I talk to him without making him feel bad?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSexologist

Your hormone have have nothing to do with the medication your husband is taking. The medication your husband is taking CAN indeed be a cause of low sexual desire from his side. Additionally your ages might contribute to low hormone levels. Have them checked out and corrected if necessary – will help a lot

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: I' m there too | 2010-02-16

Male on BP medicine. and tend to be soft. Wifey has lost interest, maybe because of Mr Soft, although does a manual thing now and then to relieve my frustrations., as sort of duty. However, I feel that if she made more of an effort to stimulate my imagination, us guys thrive on fantasy and visual stimulation, I may be able to get it up and use it. Why not try some porn with him or encourage him to go down on you, or masturbate with him looking on, I am sure you will see him coming to life ! Because of my wife' s attitude of not being interested in sex or sexy things, I feel like a fool to ask her to do these things to get me going. Try it and I am sure you will get the right results.

Reply to I&#39 m there too
Posted by: Whena | 2010-02-16

The meds for both the mentioned problems can have these side effectds.Ask his doc for alternatives

Reply to Whena
Posted by: John | 2010-02-16

Have you guys tired counselling?

Reply to John

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement